Pain Management Community
cramp in calves 8 weeks
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

cramp in calves 8 weeks

about 8 weeks ago i went awa my motorbike 5 hours and the next day my left calf really cramped. since then my calf muscle is very hard. after sitting down it will cramp when i get up and after sleeping its really hard. i often use m laptop on my lap, putting my legs at an angle. i wonder if that had anything to do with it. however over the holidays i was away for 3 weeks, not using a laptop , and my calf was still the same.
do i have some circulation issue? what should i do. ive had some massages and used cold cream, but it doesnt help.
Related Discussions
2 Comments Post a Comment
Blank
547368 tn?1440545385
Hi,

Welcome to the pain management forum of MH. I am glad that you found us but very sorry to hear about your calf pain.

You could have some circulatory issues. If you calf is hard I would be more concerned about phlebitis (inflammation in the vessels) or thrombophlebitis (inflammation with a clot). Is the area red or warm?  

I suggest you see a physician asap. They can best diagnosis your calf issues.I do not want to scare you.  If you have a clot it can be life threatening. If you have phlebitis it can develop a clot. I would not message it until you have a diagnosis. If it is a clot the message may dislodge it.

If you have circulatory issues that are severe enough to make you a calf hard than you still need to seek medical treatment. It could also be an injury that gain needs to be treated. Good luck to you. Please let us know how you are doing. I will look forward to your updates. Tuck
Blank
410943 tn?1202266042
I deal with calf and hamstring cramping every day in my work line of personal fitness training. The most common causes of muscle cramping often in calves are dehydration, lack of potassium or high sodium diet. What you are describing is a muscle soreness originally started by using your calf muscle that is excentuated by either one of the two above things. Medication taken can worsen dehyration or depletion of potassium so if that is present in your life then up the potassium and water a little more.

So eat a banana, papaya, cataloupe etc., have a litre of water, and stretch your calves.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
namnam46
Anthem, AZ
Avatar f tn
Blank
remar
st. louis, MO
Avatar m tn
Blank
fntn
MI
317787 tn?1460223707
Blank
Dee1956
DC